MAUDE Adverse Event Report: SYNTHES GMBH SD25 STARDRIVE SCRWDRVR SHAFT WITH 6MM HEX COUPLING/180MM; SCREWDRIVER

SYNTHES GMBH SD25 STARDRIVE SCRWDRVR SHAFT WITH 6MM HEX COUPLING/180MM; SCREWDRIVER
Catalog Number 03.231.015
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in the (b)(6) as follows: it was reported that on (b)(6) 2022, the screwdriver shaft was discovered to have a rounded tip.There was no patient involvement.The procedure was completed successfully with the use of another instrument from another set.This report is for one (1) screwdriver this is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6: part: 03.231.015.Lot: 9646860.Manufacturing site: hagendorf.Supplier: n/a.Release to warehouse date: october 5, 2015.Expiration date: n/a.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SD25 STARDRIVE SCRWDRVR SHAFT WITH 6MM HEX COUPLING/180MM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13736816
Report Number8030965-2022-01553
Device Sequence Number4761761
Product Code HXX
UDI-Device Identifier07611819454521
UDI-Public(01)07611819454521
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number03.231.015
Device Lot Number9646860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/11/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date03/11/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown